Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 4, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Feb 28, 2017, 3:40 PM CST for Christian County, Greene County, Missouri. It was in force for 21 days. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2017, 3:40 PM CST (21:40 UTC)
- Expired
- Mar 21, 2017, 10:15 AM CDT
- In force
- 21 days
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Christian County, MO, Greene County, MO
The radar
The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 1:22 AM CST | HAIL 1 | Purdy, MO | . |
| Mar 6, 10:50 PM CST | TSTM WND DMG | 2 N Purdy, MO | DELAYED REPORT. POWER POLE BLOWN OVER INTO TREE. |
| Mar 9, 6:01 PM CST | TORNADO | 6 Sw Jenkins, MO | EF-0 TORNADO WITH MAX ESTIMATED WINDS OF 85 MPH UPROOTED AND SNAPPED SEVERAL TREES. |
| Mar 9, 6:22 PM CST | FUNNEL CLOUD | Purdy, MO | FUNNEL CLOUD INDICATED NW OF PURDY. |
| Mar 9, 6:43 PM CST | TORNADO | 2 Ene Butterfield, MO | NWS STORM SURVEY REVEALED A TORNADO DAMAGED A HOME EAST OF BUTTERFIELD. MAXIMUM WINDS ESTIMATED AT 75 MPH. |
| Mar 9, 6:59 PM CST | TORNADO | 3 E Butterfield, MO | DAMAGE TO A HOME 3 EAST OF BUTTERFIELD. NOT CONFIRMED. . |
| Mar 9, 6:59 PM CST | TORNADO | 3 E Butterfield, MO | DAMAGE TO A HOME 3 EAST OF BUTTERFIELD. NOT CONFIRMED. NO INJURIES REPORTED. |
| Mar 9, 7:10 PM CST | HAIL 1.75 | Cassville, MO | GOLF BALL SIZE HAIL NEAR CASSVILLE REPORTED ON SOCIAL MEDIA WITH A PICTURE. TIME WAS ESTIMATED. |
| Mar 21, 9:40 AM CDT | HAIL 1 | 1 Se Purdy, MO | LOTS OF DIME SIZED HAIL WITH ABOUT 5 MINUTES OF QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 2:19 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 573 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.9
The text
As transmitted.
765
WUUS53 KSGF 282140
SVRSGF
MOC043-077-282230-
/O.NEW.KSGF.SV.W.0004.170228T2140Z-170228T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
340 PM CST TUE FEB 28 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Christian County in southwestern Missouri...
Southern Greene County in southwestern Missouri...
* Until 430 PM CST
* At 340 PM CST, a severe thunderstorm was located near Crane, or 12
miles west of Highlandville, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Springfield... Nixa...
Ozark... Republic...
Battlefield... Rogersville...
Strafford... Clever...
Sparta... Fair Grove...
Billings... Highlandville...
Fremont Hills... Brookline...
Spokane... Oldfield...
Bassville... Turners...
Selmore... Christian Center...
This includes Interstate 44 between mile markers 67 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CST for southwestern
Missouri.
LAT...LON 3699 9333 3700 9361 3712 9361 3741 9308
3709 9306 3695 9300 3682 9334
TIME...MOT...LOC 2140Z 238DEG 57KT 3688 9349
HAIL...1.25IN
WIND...60MPH
$$
Wise3 follow-up statements
580
WWUS53 KSGF 282205
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
405 PM CST TUE FEB 28 2017
MOC043-077-282230-
/O.CON.KSGF.SV.W.0004.000000T0000Z-170228T2230Z/
Christian MO-Greene MO-
405 PM CST TUE FEB 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR CENTRAL CHRISTIAN AND SOUTHEASTERN GREENE COUNTIES...
At 404 PM CST, a severe thunderstorm was located over Highlandville,
moving northeast at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springfield... Nixa...
Ozark... Battlefield...
Rogersville... Strafford...
Sparta... Highlandville...
Fremont Hills... Spokane...
Oldfield... Turners...
Selmore... Christian Center...
Chadwick... Linden...
Boaz... Galloway...
This includes Interstate 44 between mile markers 83 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CST for southwestern
Missouri.
LAT...LON 3699 9333 3702 9342 3711 9345 3732 9307
3709 9306 3695 9300 3682 9334
TIME...MOT...LOC 2204Z 245DEG 65KT 3690 9330
HAIL...1.00IN
WIND...60MPH
$$
Wise805
WWUS53 KSGF 282211
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
411 PM CST TUE FEB 28 2017
MOC043-077-282230-
/O.CON.KSGF.SV.W.0004.000000T0000Z-170228T2230Z/
Christian MO-Greene MO-
411 PM CST TUE FEB 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR CENTRAL CHRISTIAN AND SOUTHEASTERN GREENE COUNTIES...
At 411 PM CST, a severe thunderstorm was located near Ozark, moving
northeast at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Southeastern Springfield... Nixa...
Ozark... Rogersville...
Sparta... Highlandville...
Fremont Hills... Spokane...
Oldfield... Turners...
Selmore... Christian Center...
Linden... Galloway...
Chadwick...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CST for southwestern
Missouri.
LAT...LON 3699 9333 3709 9333 3725 9307 3709 9306
3695 9300 3688 9320 3685 9334
TIME...MOT...LOC 2211Z 238DEG 57KT 3696 9318
HAIL...1.00IN
WIND...60MPH
$$
Wise834
WWUS53 KSGF 282221
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
421 PM CST TUE FEB 28 2017
MOC077-282231-
/O.CAN.KSGF.SV.W.0004.000000T0000Z-170228T2230Z/
Greene MO-
421 PM CST TUE FEB 28 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 900 PM CST for southwestern
Missouri.
LAT...LON 3688 9320 3701 9323 3707 9321 3709 9315
3709 9306 3695 9300
TIME...MOT...LOC 2221Z 238DEG 29KT 3700 9307
$$
MOC043-282230-
/O.CON.KSGF.SV.W.0004.000000T0000Z-170228T2230Z/
Christian MO-
421 PM CST TUE FEB 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR NORTHEASTERN CHRISTIAN COUNTY...
At 421 PM CST, a severe thunderstorm was located over Sparta, or 7
miles east of Ozark, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ozark... Sparta...
Christian Center... Oldfield...
Linden... Chadwick...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CST for southwestern
Missouri.
LAT...LON 3688 9320 3701 9323 3707 9321 3709 9315
3709 9306 3695 9300
TIME...MOT...LOC 2221Z 238DEG 29KT 3700 9307
HAIL...1.25IN
WIND...60MPH
$$
WiseWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 2:43 PM CST, 57 minutes earlier.
Area forecast discussion, Feb 28, 2:43 PM CST, 57 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
243 PM CST Tue Feb 28 2017
...Severe Storms Likely Into Tonight...
.SHORT TERM...(Late Afternoon through tonight)
Issued at 1254 PM CST Tue Feb 28 2017
The setup for severe thunderstorm potential remains complicated
through tonight. In the larger scale, a broad trough of low
pressure is emerging from the Rockies with the main trough axis
just clearing the Continental Divide. There are several weak
perturbations/waves ahead of this main trough axis which are
lined up from the southern Plains into the Missouri Ozarks.
At the surface, low pressure is deepening over the Oklahoma
Panhandle. A frontal boundary extends northeast from the low to a
secondary area of low pressure across eastern Iowa. South of this
front, strong warm air and moisture advection continues. Lower 60s
dew points have made it into southern Missouri. This low level air
mass will continue to improve as we get into this evening and
overnight.
The main initial question will be cap strength. We have seen a few
cells develop in areas that have seen partial clearing. This may
be on the northern extent of an elevated mixed layer (EML). We
will get a better feel for this EML with a special RAOB which has
just been released. Where this EML is present, steep mid-level
lapse rates are present.
As we go forward from late this afternoon into this evening,
isolated to widely scattered thunderstorm development will be
possible within the established warm sector. These storms would
tend to be supercells with very strong large scale shear in place.
Large hail (possibly larger than golf balls) will be the main
potential hazard. Additionally, low level wind shear will rapidly
increase starting early this evening. This will lead to increased
supercell tornado potential.
From late this evening into the overnight period, large scale lift
will begin to increase as that main trough axis approaches along
with a short wave trough ejecting from the southern Plains.
Thunderstorm coverage will then become highly dependent on whether
or not we see a slight increase in capping strength due to evening
cooling. Models tend to over-strengthen capping inversions within
the warm sector in setups like this. Thus, we very well may need
another special balloon release this evening.
Any cells that can get going in the warm sector from later this
evening into the overnight period will pose a risk for all modes
of severe storms...including tornadoes. We remain concerned with
areas of south-central Missouri where shear/CAPE profiles will be
supportive of stronger and potentially longer track tornadoes. The
potential for very large hail will also persist.
Between 9 and 11 PM, we then expect a squall line to develop and
push into southeastern Kansas and west-central Missouri along an
advancing cold front. Damaging straight line winds will be the
main potential hazard with this line as it moves southeast across
much of the Missouri Ozarks. There will also be a mesovortex
tornado threat with any bows along this line which surge to the
east and northeast.
.LONG TERM...(Wednesday through Tuesday)
Issued at 1254 PM CST Tue Feb 28 2017
Surface high pressure will be filtering into the region behind
the cold front Wednesday through Thursday morning. This will
keep temperatures Wednesday in 50s for highs and allow overnight
temperatures to fall into the upper 20s across the area, making
for more seasonable conditions for this time of year. Skies will
also clear allowing for some frost to develop for parts of the
region.
The upper level flow across the region Wednesday night after the
frontal passage through the end of the week will remain
northwesterly with additional surface highs moving over the
Ozarks Thursday and again Friday. This will keep clear skies
across the area with temperatures in the middle and upper 50s to
around 60 degrees during the afternoon and around 30 degrees in
the mornings.
A weak and quick moving upper ridge will slide over the region
for Saturday allowing temperatures to rise into the 60s as breezy
southerly winds return. These southerly winds will also bring Gulf
moisture back into the region.
Models are indicating a cold front that will move through the
region most likely on Monday, however, significant timing
differences are noted on all the models. Some have the front and
precipitation impacting the Ozarks as early as Sunday afternoon
or Sunday evening (Canadian) to as late as Monday evening (GFS).
Will keep an eye on this period and feature going forward and for
now will target Monday as the potential for another round of
showers and thunderstorms.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1140 AM CST Tue Feb 28 2017
Somewhat complicated forecast, especially with convection
impacting the TAF sites. Expect mainly VFR flight conditions
through the period with MVFR/IFR in any convective elements.
Southerly winds will gust to near 40 knots at KJLN and 30 to 35
knots at KSGF and slightly lower at KBBG through the afternoon
hours. These will diminish this evening, but with strong low level
jet will see LLWS developing by late evening.
As for convection there is a conditional chance for scattered
storms late this afternoon through the evening hours. Have
covered this with VCTS for now and these will likely be a short
term update trend if and when they develop. Otherwise, a better
chance for storms exist ahead of an approaching cold front late
tonight, especially from around 05Z through 10Z. Will keep Prob30s
going, but will likely need to raise to tempo's with later
forecasts as more specific timing can be determined.
&&
.CLIMATE...
Issued at 230 AM CST Tue Feb 28 2017
Here are today's record high temperatures:
SGF...77/2006
JLN...78/2006
UNO...77/1955
VIH...75/2006
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 6 PM CST this evening for MOZ055>058-066>071-
077>081-088>091-093-094-101.
Red Flag Warning until 6 PM CST this evening for MOZ066.
KS...Wind Advisory until 6 PM CST this evening for KSZ073-097-101.
Red Flag Warning until 6 PM CST this evening for KSZ073-097.
&&
SHORT TERM...Schaumann
LONG TERM...Hatch
AVIATION...Raberding
CLIMATE...HatchHazardous weather outlook, Feb 28, 12:15 PM CST, 3 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1215 PM CST Tue Feb 28 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011815- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1215 PM CST Tue Feb 28 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated Tornado risk. Significant Hail risk. Elevated Thunderstorm wind damage risk. Significant Lightning risk. Limited Non thunderstorm wind risk. Significant Fire weather risk. DISCUSSION... Isolated storms may develop as early as mid to late afternoon. There is considerable uncertainty on the timing of initial development of storms. The coverage and intensity of storms will increase this evening into the overnight hours. The greatest risk for severe storms will occur from 9 PM through 5 AM. Any severe storms that develop could produce large hail up to the size of tennis balls, damaging wind gusts up to 70 mph and tornadoes. There is the potential for fast moving night time tornadoes. There is also the potential for a strong long track tornado mainly along and southeast of Interstate 44. Elevated to locally significant fire weather conditions will impact southeastern Kansas and far western Missouri. Southerly winds will gust to between 35 and 45 mph with local gusts to near 50 mph across southeastern Kansas and western Missouri. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. An elevated fire weather risk will impact the outlook area at times from Wednesday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today or tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Foster
In the hours before
Local storm report, Feb 28, 3:06 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 3 ESE LAKE SPRING 37.76N 91.63W
02/28/2017 U1.00 INCH DENT MO PUBLIC
1.00 HAIL REPORTED BY THE PUBLIC IN HOBSON
HEIGHTS. TIME ESTIMATED BASED ON RADAR.
&&
TEOLocal storm report, Feb 28, 3:18 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 9 SSE POWELL 36.50N 94.11W
02/28/2017 E0.50 INCH MCDONALD MO PUBLIC
DIME SIZE HAIL REPORTED BY FEDEX NORTH OF
PEA RIDGE INTO MISSOURI ON KK. .
&&
TEOLocal storm report, Feb 28, 3:19 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
319 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 3 ESE LAKE SPRING 37.76N 91.63W
02/28/2017 E0.50 INCH DENT MO PUBLIC
1.00 HAIL REPORTED BY THE PUBLIC IN HOBSON
HEIGHTS. TIME ESTIMATED BASED ON RADAR.
CORRECTED TO SHOW ESTIMATED SIZE.
&&
TEOLocal storm report, Feb 28, 3:21 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 3 ESE LAKE SPRING 37.76N 91.63W
02/28/2017 E1.00 INCH DENT MO PUBLIC
1.00 HAIL REPORTED BY THE PUBLIC IN HOBSON
HEIGHTS. TIME ESTIMATED BASED ON RADAR.
CORRECTED TO SHOW ESTIMATED SIZE.
&&
TEOLocal storm report, Feb 28, 3:29 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL EXETER 36.67N 93.94W
02/28/2017 E0.50 INCH BARRY MO PUBLIC
DIME SIZE HAIL IN EXETER, MO FROM THE PUBLIC
VIA FACEBOOK.
&&
TEOLocal storm report, Feb 28, 3:37 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL CASSVILLE 36.68N 93.87W
02/28/2017 E0.88 INCH BARRY MO PUBLIC
NICKEL SIZE HAIL REPORTED BY LAW
ENFORCEMENT. HEAVY RAIN AND REDUCED
VISIBILITY ALSO.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 1:31 AM CST | Special Weather Statement | SGF | Taney | 29 min |
| Feb 28, 2:29 AM CST | Special Weather Statement | SGF | Shannon | 46 min |
| Feb 28, 3:16 AM CST | Special Weather Statement | SGF | Dent | 14 min |
| Feb 28, 3:41 AM CST | Red Flag Warning | SGF | Vernon | 12 hr |
| Feb 28, 4:07 AM CST | Special Weather Statement | SGF | Shannon | 23 min |
| Feb 28, 10:22 AM CST | Wind Advisory | SGF | Barton, Benton, Camden, Cedar, Dade, Dallas and 16 more | 8 hr |
| Feb 28, 2:04 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 21 days |
| Feb 28, 3:01 PM CST | Special Weather Statement | SGF | Barry | 44 min |
| Feb 28, 3:13 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone | 21 days |
| Feb 28, 3:30 PM CST | Severe Thunderstorm Warning | SGF | Dent, Texas | 21 days |
| Feb 28, 4:03 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster | 21 days |
| Feb 28, 4:28 PM CST | Severe Thunderstorm Warning | SGF | Wright | 21 days |
| Feb 28, 4:58 PM CST | Severe Thunderstorm Warning | SGF | Dent, Texas, Wright | 21 days |
| Feb 28, 5:37 PM CST | Severe Thunderstorm Warning | SGF | Dent, Shannon | 21 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.